# SDR SWAA2016020348619

- Difficulty date: January 31, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 33,818 hours, 19,731 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WW PRESS BULKHEAD CRACKED AT BS 663, LBL 34.  REPAIRED BULKHEAD IAW EA.
